Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What are the side effects of stopping birth control tablets ? How is spotting and brown discharge reduced ?

My age is 31, 5ft, and 135 pounds. i also have hbp. Q. My cycles are every 28 days. I was on birth control but stopped taking them the last day of my previous cycle. My cycles usually start on friday and ends by sunday evening/early monday mornings. With my previous my cycle began on saturday however it was dark brown discharge and it ended by monday. My current cycle was to start yesterday (friday). When I went to wipe there was light pink spotting but nothing more after that. Today i am cramping but I have light brown spotting instead of the light pink, not enough to fill a pad. Could this just be due to not taking the birthcontrol?
Asked On : Sat, 28 May 2011
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
yes it si because of birth control pills only
it is capable of producing such symptoms in your body
nothing to worry will get adjusted in a short while
all the best
Answered: Sat, 4 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor